MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC DC EXTENSION CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC DC EXTENSION CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number DC EXTENSION CABLE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id: (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during preparation for an endoscopic vein harvesting procedure, they noticed that the dc extension cable casing was damaged.Discovered prior to the case and a new cord was used.No harm to the patient.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The device was returned to the factory for evaluation on 12/16/2022.An investigation was conducted on 12/28/2022.A visual inspection was conducted.Signs of clinical use and no evidence of blood were visible on the device.The white cord was observed to be pulled back from the green molded plug, exposing the internal wires of the cord.The other collar was observed to be intact, with no visual defects observed.Based on the returned condition of the device as well as the evaluation results, the reported failure "break" was confirmed.The certificate of conformance (c of c) was reviewed.The vendor certifies that this device serial conforms to all applicable product specifications.The reported device is an oem device.The certificate of conformance was reviewed for the lot # p21g01-24.The vendor certifies that this device lot # conforms to all applicable product specifications and there were no non-conformances identified for the manufacturing batch.

Brand Name
DC EXTENSION CABLE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key16095031
Report Number2242352-2023-00008
Device Sequence Number15116301
Product Code GEI
UDI-Device Identifier00607567700888
UDI-Public00607567700888
Combination Product (Y/N)N
Initial Reporter StateAL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDC EXTENSION CABLE
Device Catalogue NumberC-VH-3030
Device Lot NumberP21G01-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2022
Supplement Date Received by Manufacturer02/20/2023
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown